×

Differential subordination results for analytic functions in the upper half-plane. (English) Zbl 1474.30127

Summary: There are many articles in the literature dealing with differential subordination problems for analytic functions in the unit disk, and only a few articles deal with the above problems in the upper half-plane. In this paper, we aim to derive several differential subordination results for analytic functions in the upper half-plane by investigating certain suitable classes of admissible functions. Some useful consequences of our main results are also pointed out.

MSC:

30C45 Special classes of univalent and multivalent functions of one complex variable (starlike, convex, bounded rotation, etc.)
30C80 Maximum principle, Schwarz’s lemma, Lindelöf principle, analogues and generalizations; subordination
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Aleksander, I. A.; Sobolev, V. V., Extremal problems for some classes of univalent functions in the half plane, Ukrainskiĭ Matematicheskiĭ Zhurnal, 22, 291-307 (1970) · Zbl 0199.40001
[2] Moskvin, V. G.; Selakova, T. N.; Sobolev, V. V., Extremal properties of some classes of conformal self-mapping of the half plane with fixed coeffcients, Sibirskiĭ Matematicheskiĭ Zhurnal, 21, 2, 139-154 (1980) · Zbl 0438.30017
[3] Stankiewicz, J., Geometric properties of functions regular in a half-plane, Current Topics in Analytic Function Theory, 349-362 (1992), Singapore: World Scientific, Singapore · Zbl 0987.30503
[4] Dimkov, G.; Stankiewicz, J.; Stankiewicz, Z., On a class of starlike functions defined in a half-plane, Annales Polonici Mathematici, 55, 81-86 (1991) · Zbl 0769.30006
[5] Stankiewicz, J.; Stankiewicz, Z., On the classes of functions regular in a half-plane. I, Bulletin of the Polish Academy of Sciences, 39, 1-2, 49-56 (1991) · Zbl 0757.30016
[6] Stankiewicz, J.; Stankiewicz, Z., On the classes of functions regular in a half-plane. II, Folia Scientiarum Universitatis Technicae Resoviensis, 60, 9, 111-123 (1989) · Zbl 0774.30021
[7] Răducanu, D.; Pascu, N. N., Differential subordinations for holomorphic functions in the upper half-plane, Mathematica, 36, 59, 215-217 (1994) · Zbl 0888.30011
[8] Miller, S. S.; Mocanu, P. T., Differential Subordinations. Differential Subordinations, Monographs and Textbooks in Pure and Applied Mathematics, 225 (2000), New York, NY, USA: Marcel Dekker, New York, NY, USA · Zbl 0954.34003
[9] Ali, R. M.; Ravichandran, V.; Seenivasagan, N., Subordination and superordination on Schwarzian derivatives, Journal of Inequalities and Applications, 2008 (2008) · Zbl 1165.30309 · doi:10.1155/2008/712328
[10] Ali, R. M.; Ravichandran, V.; Seenivasagan, N., Subordination and superordination of the Liu-Srivastava linear operator on meromorphic functions, Bulletin of the Malaysian Mathematical Sciences Society, 31, 2, 193-207 (2008) · Zbl 1151.30016
[11] Ali, R. M.; Ravichandran, V.; Seenivasagan, N., Differential subordination and superordination of analytic functions defined by the multiplier transformation, Mathematical Inequalities & Applications, 12, 1, 123-139 (2009) · Zbl 1170.30008 · doi:10.7153/mia-12-11
[12] Ali, R. M.; Ravichandran, V.; Seenivasagan, N., Differential subordination and superordination of analytic functions defined by the Dziok-Srivastava linear operator, Journal of the Franklin Institute, 347, 9, 1762-1781 (2010) · Zbl 1204.30008 · doi:10.1016/j.jfranklin.2010.08.009
[13] Ali, R. M.; Ravichandran, V.; Seenivasagan, N., On subordination and superordination of the multiplier transformation for meromorphic functions, Bulletin of the Malaysian Mathematical Sciences Society, 33, 2, 311-324 (2010) · Zbl 1189.30009
[14] Aouf, M. K.; Seoudy, T. M., Subordination and superordination of a certain integral operator on meromorphic functions, Computers & Mathematics with Applications, 59, 12, 3669-3678 (2010) · Zbl 1198.30010 · doi:10.1016/j.camwa.2010.03.068
[15] Cho, N. E.; Kwon, O. S.; Owa, S.; Srivastava, H. M., A class of integral operators preserving subordination and superordination for meromorphic functions, Applied Mathematics and Computation, 193, 2, 463-474 (2007) · Zbl 1193.30032 · doi:10.1016/j.amc.2007.03.084
[16] Cho, N. E.; Srivastava, H. M., A class of nonlinear integral operators preserving subordination and superordination, Integral Transforms and Special Functions, 18, 1-2, 95-107 (2007) · Zbl 1109.30022 · doi:10.1080/10652460601135342
[17] Shanmugam, T. N.; Sivasubramanian, S.; Srivastava, H., Differential sandwich theorems for certain subclasses of analytic functions involving multiplier transformations, Integral Transforms and Special Functions, 17, 12, 889-899 (2006) · Zbl 1104.30015 · doi:10.1080/10652460600926915
[18] Srivastava, H. M.; Yang, D.-G.; Xu, N.-E., Subordinations for multivalent analytic functions associated with the Dziok-Srivastava operator, Integral Transforms and Special Functions, 20, 7-8, 581-606 (2009) · Zbl 1170.30006 · doi:10.1080/10652460902723655
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.